Some structures on an f-structure manifold

U. C. Vohra; K. D. Singh

Annales Polonici Mathematici (1972)

  • Volume: 27, Issue: 1, page 85-91
  • ISSN: 0066-2216

How to cite


U. C. Vohra, and K. D. Singh. "Some structures on an f-structure manifold." Annales Polonici Mathematici 27.1 (1972): 85-91. <>.

author = {U. C. Vohra, K. D. Singh},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {85-91},
title = {Some structures on an f-structure manifold},
url = {},
volume = {27},
year = {1972},

AU - U. C. Vohra
AU - K. D. Singh
TI - Some structures on an f-structure manifold
JO - Annales Polonici Mathematici
PY - 1972
VL - 27
IS - 1
SP - 85
EP - 91
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.